# SDR GTIA010102

- Difficulty date: April 13, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N131NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47605
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLL - ELS BATTERY INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK.  OPS CHECK OK IAW MM 33-50-00.  (M)
